Compressions of contractions in the classes An

Exner George R. and Jung Il Bong: Compressions of contractions in the classes An. In: Acta scientiarum mathematicarum, (59) 3-4. pp. 545-553. (1994)

[thumbnail of math_059_numb_003_004_545-553.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 545-553
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 552-553.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 14:57

Actions (login required)

View Item View Item